# SDR SWIA2015013040666

- Difficulty date: January 9, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,606 hours, 25,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN CRACKED AT NUT PLATE JUST AFT OF FORWARD UPPER STOP FITTING.  REPAIRED CARGO DOOR INNER SKIN IAW EA.
